# SDR ASAA2023030142270

- Difficulty date: March 1, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 54,488 hours, 15,876 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 143A524036
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STRUCTURE IS CRACKED AT STA 540 APPROX RBL 1. GROUNDED - YES. REMOVED CRACKED FLOOR SUPPORT / BREAK PNL ASSY IAW B737-800 SRM 51-40-02. DRILLED TO FIT NEW FLOOR SUPPORT/ BREAK PNL ASSY IAW B737-800 SRM 51-40-05 AND BAC DWG 143A0060 REV A.INSTALLED NEW FLOOR SUPPORT / BREAK PNL ASSY IAW B737-800 SRM 51-40-02 AND BAC DWG 143A0060 REV A.
